# SDR TSAA9853216

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPLIED PREVENTATIVE MODIFICATION TO AFT LOWER CARGO DOORWAY FORWARD AND AFT BODY FRAMES PER ECO 1474R9.  DEVIATION 'F' APPLIED TO ECO 1474R9 INSTRUCTIONS DUE TO CORROSION ON FORWARD FRAME WEB.  AIRCRAFT RETURNED TO SERVICE.  (M)
